Group 8

Book Your Flu Vaccine Here

Group 9

Free Click & Collect

Group 10

Spend €49 and get Free Delivery

Teedex 2+ Years 100ml

€8.99
Pharmacy Product - Please read terms & confirm

I am aware that medicines should be used in accordance with recommendations for use as contained on the packaging and I confirm that I am purchasing for that use.

I agree to be contacted by a Pharmacist should he or she have any questions in relation to this purchase. I confirm that I am over 18 in order to purchase this product.

Order Before 2PM Mon - Thurs For Next Day Delivery
Next Day Click & Collect

Teedex 100ml

Teedex Oral Solution is a raspberry flavoured sugar free oralsolution. This medicine contains two different active ingredients- paracetamol and diphenhydramine. Like all medicinesthese ingredients may cause harm in overdose.

Do not give this medicine to your child without the advice of a healthcare professional. Paracetamol is a pain killer and provides effective relief of teething pains, irritability after an immunisation, aches, or pains. It also lowers high temperatures. Diphenhydramine hydrochloride is an antihistamine, which provides relief of sleeplessness as a result of the conditions listed above. It is suitable for children aged from 2 years.

Warnings and Precautions:

  • May cause drowsiness.
  • Children receiving this medication should be kept under supervision.
  • Contains Paracetamol. Do not take any other Paracetamol containing products.
  • Immediate medical advice should be sought in the event of overdosage because of the risk of irreversible liver damage.
  • Not more than 3 doses should be given in any 24 hours. 

Pregnancy and Breastfeeding:

Ask your doctor or pharmacist for advice before taking this medicine if you are pregnant, think you might be pregnant or are breast feeding.

Contradictions:

This product is contraindicated in: 

  • Large doses of antihistamines may precipitate fits in epileptics.
  • Patients with rare hereditary problems of fructose intolerance should not take this medicine.
  • This medicine should not be used in children under two years of age.
  • This medicine should not be used in children with hypersensitivity to the active substance(s) or to any of the excipients.
  • This medicine should not be used in children who are taking monoamine oxidase inhibitors (MAOIs) or within 14 days of stopping treatment 
  • This medicine should not be used in porphyric patients.

Always read the packaging and enclosed leaflet carefully before use.

Children aged 2 - 4 years - 5ml three times daily. Children aged 4 - 6 years - 7.5ml three times daily. Children aged 6 - 8 years - 10ml three times daily. Children aged 8 - 10 years - 15ml three times daily. Children aged 10 - 12 years - 20ml three times daily. There needs to be sufficient time between doses - the interval between doses should be six hours. Do not give more than 3 doses in any 24 hours. For short term use only. Not recommended for routine use. Never exceed the dose recommended on the package leaflet. It is essential that this medicine is not administered with other medicines which contain paracetamol. If you are not sure if a medicine contains paracetamol, check with your pharmacist, and carefully read the package leaflet. Do not administer with any other medicine without checking with your healthcare professional.
More Information
Product Name Teedex 2+ Years 100ml
SKU 100706
Product ID E79512
Brand Teedex